- -

Product Recurrence for Weighted Backward Shifts

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Product Recurrence for Weighted Backward Shifts

Show simple item record

Files in this item

dc.contributor.author Galán, Victor José es_ES
dc.contributor.author Martínez Jiménez, Félix es_ES
dc.contributor.author Oprocha, Piotr es_ES
dc.contributor.author Peris Manguillot, Alfredo es_ES
dc.date.accessioned 2016-06-03T07:17:25Z
dc.date.available 2016-06-03T07:17:25Z
dc.date.issued 2015-09
dc.identifier.issn 1935-0090
dc.identifier.uri http://hdl.handle.net/10251/65153
dc.description This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Applied Mathematics & Information Sciences following peer review. The definitive publisher-authenticated version is available online at: http://www.naturalspublishing.com/ContIss.asp?IssID=293 es_ES
dc.description.abstract [EN] We study product recurrence properties for weighted backward shifts on sequence spaces. The backward shifts that have non-zero product recurrent points are characterized as Devaney chaotic shifts. We also give an example of weighted shift that admits points which are recurrent and distal, but not product recurrent, in contrast with the dynamics on compact sets. An example of a product recurrent point with unbounded orbit is also provided. es_ES
dc.description.sponsorship This work is supported in part by MICINN and FEDER, Project MTM2013-47093-P, and by GVA, Project PROMETEOII/2013/013. We thank the referee whose report produced an improvement in the presentation of the paper.
dc.language Inglés es_ES
dc.publisher Natural Sciences Publishing es_ES
dc.relation MICINN/MTM2013-47093-P es_ES
dc.relation GV/PROMETEOII/2013/013 es_ES
dc.relation.ispartof Applied Mathematics & Information Sciences es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Product recurrence es_ES
dc.subject Backward shifts es_ES
dc.subject Transitivity es_ES
dc.subject Chaos es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Product Recurrence for Weighted Backward Shifts es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.12785/amis/090518
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Galán, VJ.; Martínez Jiménez, F.; Oprocha, P.; Peris Manguillot, A. (2015). Product Recurrence for Weighted Backward Shifts. Applied Mathematics & Information Sciences. 9(5):2361-2365. doi:10.12785/amis/090518 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.12785/amis/090518 es_ES
dc.description.upvformatpinicio 2361 es_ES
dc.description.upvformatpfin 2365 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 9 es_ES
dc.description.issue 5 es_ES
dc.relation.senia 292418 es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación (MICINN)
dc.contributor.funder Generalitat Valenciana (GV)


This item appears in the following Collection(s)

Show simple item record